Affordable Access

Publisher Website

Stability of motion of linear systems relative to some of the variables

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
53
Issue
6
Identifiers
DOI: 10.1016/0021-8928(89)90093-2

Abstract

Abstract Using the method of Lyapunov functions, we obtain the sufficient conditions for asymptotic stability of linear systems with constant coefficients, with respect to some of the variables.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On stability of motion relative to a part of the v...

on Journal of Applied Mathematics... Jan 01, 1980

On stability of motion of linear systems with resp...

on Journal of Applied Mathematics... Jan 01, 1978

On the stability of motion relative to part of the...

on Journal of Applied Mathematics... Jan 01, 1979

On motion stability relative to a part of the vari...

on Journal of Applied Mathematics... Jan 01, 1983
More articles like this..